# SDR DALA2024032103587

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT PREVIOUS REPAIR DOUBLER OF FWD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 0069: CORROSION LEVEL 2. FWD AND AFT DOUBLERS OF FWD CARGO COMPARTMENT DOOR JAMB WERE REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 6 PAR. 5. (LP #0253957)
